The Stacks project

Bibliography entry Gabriel

author
Gabriel, Pierre
title
Des catégories abéliennes
year
1962
journal
Bull. Soc. Math. France
volume
90
pages
323–448
url
http://www.numdam.org/item?id=BSMF_1962__90__323_0

@ARTICLE{Gabriel,
    AUTHOR = "Gabriel, Pierre",
    TITLE = "Des cat\'{e}gories ab\'{e}liennes",
    JOURNAL = "Bull. Soc. Math. France",
    VOLUME = "90",
    YEAR = "1962",
    PAGES = "323--448",
    ISSN = "0037-9484",
    URL = "http://www.numdam.org/item?id=BSMF\_1962\_\_90\_\_323\_0"
}

      

This item is referenced in 1 tag: